Skip to main content

A replacement policy for a repairable system with its repairman having multiple vacations

Jia, Jishen, Wu, Shaomin (2009) A replacement policy for a repairable system with its repairman having multiple vacations. Computers and Industrial Engineering, 57 (1). pp. 156-160. ISSN 0360-8352. (doi:10.1016/j.cie.2008.11.003) (KAR id:31012)

PDF Author's Accepted Manuscript
Language: English
Download (334kB) Preview
[thumbnail of CIE_UoK.pdf]
Preview
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL:
http://dx.doi.org/10.1016/j.cie.2008.11.003

Abstract

This paper considers a replacement policy for a repairable system with a repairman, who can have multiple vacations. If the system fails and the repairman is on vacation, it will wait for repair until the repairman is available. Assuming that the system can not be repaired "as good as new" and a repair upon failure can be performed immediately with a probability of p, we optimise replacement policy using geometric processes. The explicit expression of the expected cost rate is derived, and the corresponding optimal policy can be determined analytically or numerically. Finally, a numerical example is given to illustrate the theoretical results of the model. © 2008 Elsevier Ltd. All rights reserved.

Item Type: Article
DOI/Identification number: 10.1016/j.cie.2008.11.003
Uncontrolled keywords: Geometric process, Maintenance policy, Multiple vacation, Replacement policy, As good as new, Expected costs, Explicit expressions, Geometric process, Maintenance policy, Multiple vacation, Multiple vacations, Numerical example, Optimal policies, Repairable systems, Replacement policy, Theoretical result, Large scale systems, Repair, Geometry
Subjects: H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Divisions > Kent Business School - Division > Department of Analytics, Operations and Systems
Depositing User: Shaomin Wu
Date Deposited: 17 Oct 2012 11:58 UTC
Last Modified: 16 Nov 2021 10:08 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/31012 (The current URI for this page, for reference purposes)
Wu, Shaomin: https://orcid.org/0000-0001-9786-3213
  • Depositors only (login required):

Downloads

Downloads per month over past year